Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Maximum Entropy Condition in Queueing Theory: Response

Silvu Guiasu
The Journal of the Operational Research Society
Vol. 38, No. 1 (Jan., 1987), pp. 98-100
DOI: 10.2307/2582531
Stable URL: http://www.jstor.org/stable/2582531
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Maximum Entropy Condition in Queueing Theory: Response
Preview not available

Page Thumbnails

  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100